Medical Specialty >> Reproductive Medicine

Doctors Lounge - Reproductive Medicine Answers

Back to Reproductive Medicine Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site. 

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/16/2017.

Forum Name: Male Sexual Disorders

Question: Weak Erection of Penis


 hos - Fri Oct 16, 2009 10:29 am

Dear Dr.

I'm 37 y Guy, slim , normal, having some high uric acid,facing byrouny problem since i was 14,and not doing any exercises.

i suddenly discover that the erection getting less in time, and less hard at erection time. it's really annoying. can u help?

 Dr.M.jagesh kamath - Sun Oct 18, 2009 9:27 am

User avatar Hello,A study of literature does not show any relationship between gout,or medication like colchcine to erectile prolems.There are drugs like some antihypertensives,antidepressants associted with erectile dysfunction.But then the question is are you able to sustain erection enough for penetration?ED is a common codition associated with conditions like diabetes,vascular disease,alcohol,and cigarette smoking.While psycological factors are commonest medical conditions need to be ruled out.This problem could be minimal,moderate,or complete.Performance anxiety is common psychological cause.Nerve distrubances like neuropathies,blood vessel problems like atherosclerosis and endocrine problems need to be ruled out.As to whether it is psychological or organic could be found by as to whether erections occur when sleeping.This test is known as noturnal penile tumescence test NPT.Also doppler studies would give idea about blood supply problems.Do get invesigated and therapy would depend on the condition.Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us